# SDR WTAA960145

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 120025226501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - INTERMITTENT RED INDICATION ON LEFT MLG AND NLG A-SYSTEM ONLY IN-FLIGHT WITH GEAR HANDLE SELECTED UP.  MAINTENANCE SWAPPED SYSTEM 'A' AND SYSTEM 'B' CONNECTORS ON BOTH GEARS AND DEFERRED SYSTEM 'A'.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING THE LANDING GEAR CONTROL BOX.  (X)
